# SDR ASAA2015092913438

- Difficulty date: September 29, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 53,852 hours, 30,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6547952378
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD END E BEAM OUTER ANGLE IS CRACKED AT 3RD FASTENER AFT VERTICAL LEG.  ACFT GROUNDED.  REPAIRED AFT CARGO DOOR FWD END E BEAM OUTER ANGLE IAW T/C AD20131312-400-52-15, REV 00, DATED 18AUG14 AND DWG 65C37547.
